# SDR FDEA201903040535

- Difficulty date: March 4, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 91,643 hours, 30,596 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT SEAL DEPRESSOR LOWER ANGLE SUPPORT DENTED/DAMAGED. FABRICATED AND INSTALLED NEW BRACKET IAW SRM 51-40-02, DRAWINGS # 140N2791,146N6603 AND GMM 7-0-1001.
